# SDR SWAA051404

- Difficulty date: May 13, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N311SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23333
- Aircraft time: 63,143 hours, 60,893 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6551524
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LT & RT HORIZONTAL STAB ATTACH FITTING LUG FACES CORRODED.  REPAIRED LUG FACES PER SRM.
